# SDR KBM2006F00057

- Difficulty date: January 25, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,718 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 26174
- Condition: Malfunctioned
- Location: Vhf Comm
- Part time: 220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, BAD STATIC, REMOVED AND REPLACED.  (K)
